MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Codes Use of Device Problem (1670); Failure to Fire (2610)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device was discarded by the hospital and was not available for technical analysis.The cftrd was used to treat an adenoma in the colon ascendens.The clip was not deployed before tissue resection.The outer diameter of the endoscope used for the procedure is too small and therefore does not comply with the specifications mentioned in the instructions for use.This can lead to difficulties with clip deployment.According to the information provided by the user, a grasping instrument and suction was used to mobilize the tissue and during clip deployment.This can cause high tissue counterpressure making clip application more difficult.It is stated in the instruction for use that the tissue must not be sucked into the application cap, but must be collected.Additionally, the instruction for use states that the application ring must be remain visible and be observed in the endoscopic image.Clip application must be verified before tissue resection otherwise this can result in a perforation.The review of the manufacturing-related documentation did not reveal indications of a product malfunction or a deviation from product specification.
 
Event or Problem Description
The colonic ftrd was used for the treatment of an adenoma in the ascending colon.The clip was not deployed before resecting the tissue.The resulting perforation was closed with clips within the same prodedure.The patient recovered well.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key23509833
Report Number3006696607-2025-00058
Device Sequence Number21278515
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number862059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown